Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On metmorfin. Delayed periods. Pregnancy test- negative. Have brown discharge with vomitting. Why is it?

Hi, I was on metmorfin for 1 mth. My last menses was on 20th march n we had sex on 30th march followed by 1 week later. My menses is regular but I have not get my menses for tis mth n I just did home test today n t result was negative. Any idea am I pregnant.. I vomited in t morning for t past 2 days n have brown discharge tis morning.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Metformin don't interfere with menstruation cycle, so don't worry about that.
As on previous occasion home test for pregnancy was negative.
brown discharge is there , cause may be due to pelvic inflammation.
Vomiting may be due to intake of metformin , because in few patients this develops nausea and vomiting.
If second pregnancy test is negative consult a gyane , if your age , which , you not mentioned in query, is around 40 years , think about premenopause .
Hope I have answered your question.
If further any question I will help.
Good luck.
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor